# SDR SWIA972650

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,901 hours, 38,931 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 13,000 FT CONTROL FAULT/SWS WARNING CAUTIONS ILLUMINATE WITH NO MOVEMENT OF FLAP HANDLE.  AFTER PUSHING RESET, CAUTIONS DISAPPEAR AND THEN REAPPEAR AFTER 2-3 SECONDS.  WAS ABLE TO RESET AND USE FLAPS NORMALLY ON 3RD ATTEMPT. REMOVED AND REPLACED FLAP CONTROL UNIT.  OPERATED FLAPS NORMALLY.  REF. MM 27-50-06.  OPS CHECK GOOD.  SECURED DOOR.P/N:  307500-1017  S/N ON:  0193  S/N OFF:  0278.
